# SDR GRTA20210420001

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N195AW
- Make and model: Beech 1900D
- Aircraft serial: UE128
- Aircraft time: 24,368 hours, 32,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar Cap
- Part number: 1181200281
- Condition: Cracked
- Location: Zone 100
- Part time: 24,368 hours, 32,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR UPPER SPAR CAP CRACKED (FS 327.630) AT LBL 1.0 THRU LBL 5.0.  JUST OB OF FLAP MOTOR/GEAR BOX.
